# SDR VTZA96455

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Stuck
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6479 - IAD-EWR - DURING TAXI, RETURNED TO GATE DUE TO LEFT DUCT OVER TEMP WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND FOUND ACM STUCK.  MAINTENANCE FREED STUCK ACM.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
